MATHEMATICA BOHEMICA, Vol. 125, No. 3, pp. 307-321 (2000)

On the oscillation of certain neutral difference equations

S. R. Grace, G. G. Hamedani

S. R. Grace, Department of Engineering Mathematics, Faculty of Engineering, Cairo University, Orman, Giza 12211, A. R. Egypt, e-mail:
G. G. Hamedani, Department of Mathematics, Statistics, and Computer Science, Marquette University, P. O. Box 1881, Milwaukee, WI 53201-1881, USA, e-mail:

Abstract: Various new criteria for the oscillation of nonlinear neutral difference equations of the form $$ \BTRI ^i (x_n-x_{n-h})+q_n |x_{n-g}|^c \sgn x_{n-g}=0,\quad i=1,2,3 \mbox { and } c>0, $$ are established.

Keywords: nonlinear difference equations, oscillatory solutions, asymptotic behavior of solutions

Classification (MSC2000): 34K25, 34K99

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition